# SDR 9JLA20110630001

- Difficulty date: June 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N726CL
- Make and model: Cessna 525
- Aircraft serial: 420
- Aircraft time: 2,362 hours, 2,715 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 8221110001
- Part serial: 49YM
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 1 AHRS FAILED DURING THE THIRD LEG OF TRIP AND HAD TO SWITCH TO REVERSIONARY AHRS NR 2.  TROUBLESHOOTING FOUND THE AHRS COMPUTER DEFECTIVE P/N 822-1110-001 S/N 49YM.
